IEEE - Institute of Electrical and Electronics Engineers, Inc. - A new LMI condition for the robust stability of linear time-varying systems

42nd IEEE International Conference on Decision and Control

Author(s): V.F. Montagner ; P.L.D. Peres
Sponsor(s): Honeywell Lab.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2003
Conference Location: Maui, HI, USA
Conference Date: 9 December 2003
Volume: 6
Page Count: 6
ISBN (Paper): 0-7803-7924-1
ISSN (Paper): 0191-2216
DOI: 10.1109/CDC.2003.1272249
Regular:

A new sufficient condition for the robust stability of linear systems with time-varying polytopic uncertainty is given in terms of linear matrix inequalities. The robust stability condition is... View More

Advertisement